B. Benyahia, T. Sari, B. Cherki, and J. Harmand, « Anaerobic membrane bioreactor modeling in the presence of Soluble Microbial Products (SMP) -the Anaerobic Model AM2b, Chemical Engineering Journal, vol.228, issue.0, pp.1011-1022, 2013.

B. Benyahia, Modélisation et observation des bioprocédés à membranes : application à la digestion anaérobie, 2012.

O. Bernard, Z. Hadj-sadock, D. Dochain, A. Genovesi, and J. Steyer, « Dynamical model development and parameter identification for an anaerobic wastewater treatment process, Biotechnology and Bioengineering, vol.75, pp.424-438, 2001.

F. Campillo, M. Chebbi, and S. Toumi, Stochastic modeling of the anaerobic model AM2b-Models at different scales », CARI'13, pp.11-14, 2016.

F. Campillo, M. Joannides, and I. , Larramendy-Valverde « Stochastic modeling of the chemostat, Ecological Modelling, vol.222, issue.15, pp.2676-2689, 2011.

F. Campillo and C. Lobry, Effect population size in a Predator-Prey model, vol.246, pp.1-10, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00723793

D. T. Gillespie, Exact stochastic simulation of coupled chemical reactions, Journal of Physical Chemistry, vol.81, issue.25, pp.2340-2361, 1977.

D. T. Gillespie, « Approximate accelerated stochastic simulation of chemically reacting systems », Journal of Physical Physics, vol.115, issue.4, pp.1716-1733, 2001.

D. T. Gillespie and L. R. Petzold, « Improved leap-size selection for accelerated stochastic simulation, Journal of Physical Physics, vol.119, pp.8229-8234, 2003.

D. J. Higham, « Modeling and simulating chemical reactions, SIAM Review, vol.50, issue.2, pp.347-368, 2008.

G. Kersting and F. C. Klebaner, Sharp conditions for nonexplosions and explosions in Markov jump processes, vol.23, pp.268-272, 1995.

S. Kops, K. Gernaey, O. Thas, and P. A. Vanrolleghem, « The modelling of noise processes in stochastic differential equations : Application to biotechnological processes, Proceedings 7th IFAC Conference on Computer Applications in Biotechnology CAB7, pp.67-72, 1998.

T. G. Kurtz, « Solutions of ordinary differential equations as limits of pure jump Markov processes, Journal of Applied Probability, vol.7, issue.1, pp.49-58, 1970.

T. G. Kurtz, « Limit theorems for sequences of jump Markov processes approximating ordinary differential processes, Journal of Applied Probability, vol.8, pp.344-356, 1971.

M. Ullah and O. Wolkenhauer, Stochastic Approaches in Systems Biology, 2011.

D. J. Wilkinson, Stochastic Modelling for Systems Biology, 2006.

S. N. Ethier, T. G. Kurtz, and . Markov, , 1986.

B. Grigelionis, On the representation of integer-valued random measures by means of stochastic integrals with respect to the Poisson measure, Lit. Math.J, 11, vol.1, pp.93-108, 1971.